# SDR C2XA06IA092

- Difficulty date: June 2, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 6,150 hours, 3,271 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 3622001015
- Part serial: 0912
- Condition: Failed
- Location: Horiz Stab
- Part time: 6,150 hours, 3,271 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2173, THE CREW REPORTED THE NUMBER TWO PITCH TRIM RUNAWAY. THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STABILIZER ACTUATOR, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
